# SDR ASAA0110636

- Difficulty date: November 5, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 8731002142
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - OVERHEAD EMERGENCY EXIT SIGN AT ROW 20 DOES NOT ILLUMINATE.  RECONNECTED CANNON PLUG, THEN OPS CHECKED GOOD.  (M)
